# SDR DXTA200702361

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,575 hours, 7,832 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING CAPT LT BRAKE PEDAL BLEEDS DOWN SLIGHTLY, SOFT PEDAL.  BLEED & SERVICED BRAKES. OPS + LEAK CHECKS GOOD. IAW CE560 MM. 32-42-00.
